# SDR ASOA2018060625149

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 37,152 hours, 28,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 8973
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,088 hours, 2,212 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX INSPECTION,  THE NR 2 EMERGENCY LIGHT BATTERY WAS INOPERATIVE.  MX REMOVED AND REPLACED THE BATTERY.  OPS CHECKED GOOD. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
